Self-dual solutions of Yang-Mills theory on Euclidean AdS space

Download
2009-05-01
We find nontrivial, time-dependent solutions of the (anti) self-dual Yang-Mills equations in the four-dimensional Euclidean anti-de Sitter space. In contrast to the Euclidean flat space, the action depends on the moduli parameters and the charge can take any noninteger value.

Citation Formats
B. Ö. Sarıoğlu and B. Tekin, “Self-dual solutions of Yang-Mills theory on Euclidean AdS space,” PHYSICAL REVIEW D, vol. 79, no. 10, pp. 0–0, 2009, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/40253.